# SDR CALA9701711

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69348
- Make and model: Boeing 7373T0
- Aircraft serial: 23586
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: A, D

## Discrepancy

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
